# SDR ASAA2018010223076

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 19,101 hours, 6,289 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE KICKED OFF AND WOULD NOT REENGAGE. GROUNDED - YES. RELEASED PER MEL 22-4B AUTOTHROTTLE SYSTEM INOP AND MEL 22-99B CAT III AUTOLAND NOT AUTHORIZED. REF A/T BITE B737-900 FIM 22-31 TASK 801 NO CURRENT FAULTS. LEG 01 SHOWS MESSAGE 22-31688. REF FIM 22-32 TASK 819 A/T SERVO TEST ACCOMPLISHED MULTIPLE TIMES, OPS NORMAL. A/T TORQUE TEST SHOWS NO FAULTS, OPS NORMAL. ACCOMPLISHED DFCS BITE LIBRARY TEST, B737-900 AMM TASK 22-11-00-740-806 (ALL LIBRARY TESTS A+B), FCC INSTALLATION TEST AMM 22-11-33-400-801 SUBTASK 22-11-33-740-801. FCC REPLACEMENT TEST. ALL REQUIRED TESTS PASSED. THIS CLEARS MEL 22-4B, 22-99.
